MAUDE Adverse Event Report: ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT SIZE H; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT SIZE H; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 09/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 medical devices: articular surface medial congruent (mc) right 11 mm height catalog#: 42522101011 lot#: 64798950.Unknown femoral catalog#: ni lot#: ni.G2 foreign source: australia.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as it was not returned by the hospital.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that patient underwent a right knee revision approximately two years post-implantation due to tibial tray loosening.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Reported event was unable to be confirmed due to limited information received from the customer.Device history records was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
TIBIA TRABECULAR METAL TWO-PEG POROUS FIXED BEARING RIGHT SIZE H
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key17854704
Report Number0001822565-2023-02678
Device Sequence Number11601268
Product Code MBH
UDI-Device Identifier00889024510623
UDI-Public(01)00889024510623(17)290831(10)64405990
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173417
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number42530008302
Device Lot Number64405990
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2023
Supplement Date Received by Manufacturer01/19/2024
Initial Report FDA Received Date10/02/2023
Supplement Report FDA Received Date02/06/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/12/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexUnknown